MathSciNet Relay Station
MathSciNet bibliographic data
MR2523317 11G20 (11Y16)
Lercier, Reynald; Sirvent, Thomas On Elkies subgroups of $l$-torsion points in elliptic curves defined over a finite field. J. Théor. Nombres Bordeaux 20 (2008), no. 3, 783–797.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement